# SDR SA06067

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N168US
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLL  FLT 957  EN-ROUTE PIT TO FLL.  CREW REPORTED A STRONG -HEAT- ODOR AROUND ROWS 8 AND 9.  NO SMOKE WAS NOTED.  THE CAUSE WAS NOT APPARENT TO THE FLIGHT CREW.  THE FLIGHT CONTINUED TO FLL, AND LANDED SAFELY.  MAINTENANCE FOUND NO DEFECTS.
